# SDR 02FDEA00383

- Difficulty date: June 6, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48312
- Aircraft time: 37,084 hours, 10,857 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: VT0107F
- Part serial: 41
- Condition: Leaking
- Location: Hyd System
- Part time: 5,325 hours, 1,513 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER 2+15 OF FLT HYD SYS 3 ELEV OFF LIGHT ILLUMINATED.  PERFORMED RED TABS, WITH FLUID DOWN TO 4.5 GALS.  WHEN ENG 3 HYD PUMPS TURNED BACK ON, STARTED TO SLOWLY DECREASE TO 3.5 GALS.  ENG HYD PUMPS TURNED OFF WITH QTY HOLDING AT 3.5 GALS.  ON LANDING APPROX, NR 3 HYD WENT TO 0.5 GALS/NEARLY ZERO.  REMOVED AND REPLACED NR 3 HYD PRESSURE TRANSMITTER, FOUND LEAKING FROM SEAL.  OPS CHECK GOOD AS PER MM CHAPTER 29-31-03-2.  SERVICED HYD SYSTEM TO NORMAL READING AS PER MM CHAPTER 12-13-01-3.  RAN ENGINES AS PER JRH CHAPTER 5 A AND PERFORMED HYD PUMP OPERATIONAL TEST AS PER JRH CHAPTER 9-1.  ALL INDICATIONS NORMAL, A/C OK FOR SERVICE.
